# SDR DLL10010487

- Difficulty date: March 25, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- Aircraft time: 59,222 hours, 26,808 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Control Unit
- Part number: H22625
- Condition: Disconnected
- Location: Overhead Bin
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, A

## Discrepancy

ON CLIMB OUT OVER HEAD BIN SEAT ROW 28 ABC OPENED IN CTR SECTION CAUSING BAG TO FALL OUT STRIKING PASSENGER IN HEAD.  SNUBBER ASSY BECAME DISCONNECTED FROM OVERHEAD BIN FRAME AT  SNUBBER ASSY. CTR O/H BIN DOOR ROW 28 ABC REMOVED BOTH DOOR LATCH MECHANISMS CK OK WHEN DOOR OPENED SNUBBER   ASSY CAME DISC AT MOUNTING STUD ON FRAME.
